in

High-dose methotrexate-induced fulminant hepatic failure and pancytopenia in an acute lymphoblastic leukaemia paediatric patient

Methotrexate treatment has been associated with an array of liver-related adverse events like asymptomatic transaminase elevations, fatal necrosis and fibrosis. Here we present a child with relapse Pre B cell acute lymphoblastic leukaemia who developed and died of fulminant hepatic failure and pancytopenia soon after the administration of high-dose MTX. This case is unusual due to a series of adverse events that led to severe toxicity. The child received 1 g/m2 dose of methotrexate infusion for 36 hours. The patient developed drowsiness with altered sensorium in the 72 hours after starting the infusion. Investigations revealed severe pancytopenia along with grossly deranged liver function tests and coagulation profile. On the fourth day of paediatric intensive care unit admission, the child went into cardiac arrest and could not be revived.

Source link

HIPPEAS Organic Chickpea Puffs + Variety Pack | 1.5 ounce, 12 count | Vegan, Gluten-Free, Crunchy, Protein Snacks

Coronavirus: Cummings attended meetings of key scientific group